# SDR DALA2017051003774

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN FLOOR WET AREA, FLOORBEAM UPPER TEE HAS CORROSION AT PREVIOUS REPAIR, BS 986.5, LBL 43.  CUT OUT CORROSION ON FWD TEE IAW ERA 464736-14MA.
